# SDR ASAA2024021347845

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 2,128 hours, 599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY L2 DOOR HARD TO OPEN AND CLOSE. GROUNDED - YES. LUBRICATED EXTERIOR LUB POINTS ON L2 DOOR, OPS CKS GOOD IAW AMM 52-13-00.
